# SDR AALA20091117MIA03

- Difficulty date: November 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 91,733 hours, 14,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT RIGHT SIDE BUSINESS CLASS FLIGHT ATTENDANT STATION HAS TAMPER TAB BROKEN.  REPLACED TAMPER TAB.
